Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Khintchine's Constant

Daniel Shanks and J. W. Wrench, Jr.
The American Mathematical Monthly
Vol. 66, No. 4 (Apr., 1959), pp. 276-279
DOI: 10.2307/2309633
Stable URL: http://www.jstor.org/stable/2309633
Page Count: 4

You can always find the topics here!

Topics: Decimals, Mathematical constants, Approximation, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Khintchine's Constant
Preview not available

Page Thumbnails

  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279